MAUDE Adverse Event Report: Sentec AG Sentec; SDM

Sentec AG Sentec; SDM
Model Number SDM
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 09/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An incident occurred with sentec sdm device (sn: (b)(6) in which one of the employees of the munich firebrigade (germany) received an electric shock.The device was mounted on a stretcher together with an incubator and other associated equipment.The monitor was to be detached from the stretcher.While doing so, the employee touched the rear of the device and received an electric shock.A minor burn mark was visible on her hand, and both the residual current device (rcd) of the stretcher and the rcd of the station tripped.The device was then disconnected from the mains and taken out of service.
 
Additional Manufacturer Narrative
The device is currently in transit back to the manufacturer for root cause analysis.

Brand Name
Sentec
Common Device Name
SDM
Manufacturer (Section D)
Sentec AG
ringstrasse 39
therwil, baselland 4106
SZ  4106
Manufacturer (Section G)
Sentec AG
ringstrasse 39
therwil, baselland 4106
SZ   4106
Manufacturer Contact
oliver friedli
ringstrasse 39
therwil, baselland 4106
SZ   4106
MDR Report Key50927937
Report Number3004149774-2026-00001
Device Sequence Number9525740
Product Code LKD
UDI-Device Identifier07640121880018
UDI-Public07640121880018
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDM
Device Catalogue NumberSDM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Sensor OxiVenT (SN: (b)(6).; Service Gas.GAS-0812.
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale